# SDR QXEA2015092300495

- Difficulty date: September 13, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 21,398 hours, 22,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 8538210115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE CORRODED AT STA X102.5 BETWEEN SEAT TRACK NR 11,  AND SEAT TRACK NR 12, PN 85338210-112 TO BE REPLACED WITH SPLICE ANGLE'S, PN 85338216-101 AND PN 85338215-101.  LOCATED AND DRILLED SPLICES ANGLES, PN 85338216-101 AND 85338215-101 TO SEAT TRACK NR 11, REF Q400, DWG 85328201.  LOCATED AND DRILLED SPLICE ON SEAT TRACK NR 12 REF SRM 51-40-07-02-01.
